Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 74, Issue 2 (2009), 618-640.
A decomposition of the Rogers semilattice of a family of d.c.e. sets
Khutoretskii's Theorem states that the Rogers semilattice of any family of c.e. sets has either at most one or infinitely many elements. A lemma in the inductive step of the proof shows that no Rogers semilattice can be partitioned into a principal ideal and a principal filter. We show that such a partitioning is possible for some family of d.c.e. sets. In fact, we construct a family of c.e. sets which, when viewed as a family of d.c.e. sets, has (up to equivalence) exactly two computable Friedberg numberings μ and ν, and μ reduces to any computable numbering not equivalent to ν. The question of whether the full statement of Khutoretskii's Theorem fails for families of d.c.e. sets remains open.
J. Symbolic Logic Volume 74, Issue 2 (2009), 618-640.
First available in Project Euclid: 2 June 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Badaev, Serikzhan A.; Lempp, Steffen. A decomposition of the Rogers semilattice of a family of d.c.e. sets. J. Symbolic Logic 74 (2009), no. 2, 618--640. doi:10.2178/jsl/1243948330. https://projecteuclid.org/euclid.jsl/1243948330